American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. L. Racine and E. I. Zel’manov. An octonionic construction of the Kac superalgebra K$_{10}$. Proc. Amer. Math. Soc. 143 (2015) 1075-1083.
Abstract, references, and article information   
View Article: PDF

[2] Holger P. Petersson and Michel L. Racine. Octonion algebras obtained from associative algebras with involution. Proc. Amer. Math. Soc. 130 (2002) 1563-1572. MR 1887000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas J. E. Schwarz. Simple exceptional $16$-dimensional Jordan triple systems . Proc. Amer. Math. Soc. 100 (1987) 623-626. MR 894427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. P. Petersson and M. L. Racine. Cubic subfields of exceptional simple Jordan algebras . Proc. Amer. Math. Soc. 91 (1984) 31-36. MR 735558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1